# SDR SWIA201438619

- Difficulty date: July 10, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,965 hours, 49,820 cycles
- Engine: Pwa PW118B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH LOW PRESSURE FUEL PUMP,  LANDED WITHOUT INCIDENT.  REPAIRED CHAFED WIRE ON LT ENGINE FUEL LOW PRESSURE SWITCH IAW WDM.
